Avatar universal
Hives?
Hello, I've been itching my stomach lately yesterday and now I see all these (kinda looks like it) 'pimples' all over my body including my hips. I either never washed my body that well or I got allergies to something. I am not sure because I'm not to allergic to anything but some type of medicine. What are these? Hives?
Cancel
2 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
The symptoms that you have mentioned can be due to hives which appear and disappear randomly or due to viral infection. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.

For mild-moderate symptoms a weak steroid may be used whilst more severe cases require a higher-potency steroid. But they are available under prescription and should be taken only after consulting a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Somehow the hives had dissapeared (I might've spell that wrong) but I guess it randomly popped up. But thank you so much, I am sure that could've worked.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
Avatar f tn
Blank
ingeb
Oslo, Norway